# SDR CA060118001

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: KCD4N
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN WINDSCREEN HEAT SELECTED TO WARM UP ON THE GROUND, SMOKE AND SPARKS CAME FROM RT FWD CORNER OF OVERHEAD PANEL. WINDSCREEN HEAT RELAY 3041-K6 FOUND BURNED, RELAY BASE ALSO FOUND DAMAGED.
